# SDR 95ZZZZ242

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE NR 1 IN FLIGHT FIRE WARNING.  COMPLIED WITH ALL CHECK LISTS, ENGINE SHUTDOWN AT 1650Z.  FOUND B-NUT UNSCREWED ON I/B CASCADE, RESECURED.  LOWER FIRE LOOP CONNECTOR FULL OF ENGINE OIL, CLEANED CONNECTOR AND REINSTALLED IAW MM.  GROUND RAN ENGINE FOR SEVERAL MINUTES IAW MM, GROUND OPS CHECKS GOOD.
